University Links: Home Page | Site Map
Covenant University Repository

Approximate Solution of Multipoint Boundary Value Problems

Opanuga, A. A. and Agboola, O.O. and Okagbue, H. I. (2015) Approximate Solution of Multipoint Boundary Value Problems. Journal of Engineering and Applied Sciences, 10 (4). pp. 85-89. ISSN 1816-949X

[img] PDF
Download (116kB)


This study applies the Differential Transform Method (DIM) to obtain the approximate solution of multipoint bmmdary value problems. Two examples are solved to illustrate the efficiency of the method. Comparison with the solution obtained by Adomian Decomposition Method revealed that the DIM is an excellent method for this type of problems

Item Type: Article
Uncontrolled Keywords: Multipoint bmmdary value problems, Differential Transform Method, Adomian Decomposition Method, series solution, efficiency
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Patricia Nwokealisi
Date Deposited: 25 Sep 2015 14:14
Last Modified: 25 Sep 2015 14:14

Actions (login required)

View Item View Item